# SDR UALA2013060603928

- Difficulty date: June 4, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,150 hours, 23,496 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY 40C LOOSE.   REPLACED EMERGENCY LIGHT COVER.  OPS CHECKED OK.
